# SDR 2002UALA01847

- Difficulty date: December 12, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 27,344 hours, 17,336 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT AT BS 336 AT APPROXIMATELY STRINGER 18 LT. MAJOR REPAIR ACCOMPLISHED. ANGLE DOUBLER REPAIR.
